Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#257907] of David B. Dunson

search www.stat.duke.edu.

Papers Published

  1. Zeise, L; Hattis, D; Andersen, M; Bailer, AJ; Bayard, S; Chen, C; Clewell, H; Conolly, R; Crump, K; Dunson, D; Finkel, A; Haber, L; Jarabek, AM; Kodell, R; Krewski, D; Thomas, D; Thorslund, T; Wassell, JT, Improving risk Assessment: Research opportunities in dose response modeling to improve risk assessment, Human and Ecological Risk Assessment, vol. 8 no. 6 (2002), pp. 1421-1444, ISSN 1080-7039 [doi]
    (last updated on 2017/12/14)

    Abstract:
    Substantial improvements in dose response modeling for risk assessment may result from recent and continuing advances in biological research, biochemical techniques, biostatistical/mathematical methods and computational power. This report provides a ranked set of recommendations for proposed research to advance the state of the art in dose response modeling. The report is the result of a meeting of invited workgroup participants charged with identifying five areas of research in dose response modeling that could be incorporated in a national agenda to improve risk assessment methods. Leading topics of emphasis are interindividual variability, injury risk assessment modeling, and procedures to incorporate distributional methods and mechanistic considerations into now-standard methods of deriving a reference dose (RfD), reference concentration (RfC), minimum risk level (MRL) or similar dose-response parameter estimates. © 2002 by ASP.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320